# SDR CA031021007

- Difficulty date: October 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 14,709 hours
- Engine: Pwa JT8D219
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Lever
- Part number: S4913808AS12722
- Condition: Broken
- Location: Lt Engine Fuel
- Part time: 14,725 hours, 12,382 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE DID NOT START.  NO FUEL FLOW.  MAINTENANCE FOUND FUEL VALVE CONTROL CABLE BROKEN AT LT AFT FUSELAGE SECTION.  A FLEET CAMPAIGN WILL BE PERFORMED.  AWAITING RESULT.
